American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39A11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Tanguy Rivoal. Rational approximations for values of derivatives of the Gamma function. Trans. Amer. Math. Soc. 361 (2009) 6115-6149. MR 2529926.
Abstract, references, and article information   
View Article: PDF

[2] Christian Pötzsche. A functional-analytical approach to the asymptotics of recursions. Proc. Amer. Math. Soc. 137 (2009) 3297-3307. MR 2515399.
Abstract, references, and article information   
View Article: PDF

[3] Nguyen Van Minh. Asymptotic behavior of individual orbits of discrete systems. Proc. Amer. Math. Soc. 137 (2009) 3025-3035. MR 2506461.
Abstract, references, and article information   
View Article: PDF

[4] Martin Rasmussen. All-time Morse decompositions of linear nonautonomous dynamical systems. Proc. Amer. Math. Soc. 136 (2008) 1045-1055. MR 2361880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kenneth S. Berenhaut, John D. Foley and Stevo Stevic. The global attractivity of the rational difference equation $y_n=A+\left(\frac{y_{n-k}}{y_{n-m}}\right)^p$. Proc. Amer. Math. Soc. 136 (2008) 103-110. MR 2350394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kenneth S. Berenhaut, John D. Foley and Stevo Stevic. The global attractivity of the rational difference equation $y_{n}=1+\frac{y_{n-k}}{y_{n-m}}$. Proc. Amer. Math. Soc. 135 (2007) 1133-1140. MR 2262916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Damanik and Gerald Teschl. Bound states of discrete Schrödinger operators with super-critical inverse square potentials. Proc. Amer. Math. Soc. 135 (2007) 1123-1127. MR 2262914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ryusuke Kon. Convex dominates concave: An exclusion principle in discrete-time Kolmogorov systems. Proc. Amer. Math. Soc. 134 (2006) 3025-3034. MR 2231628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Leping Sun. Stability analysis for delay differential equations with multidelays and numerical examples. Math. Comp. 75 (2006) 151-165. MR 2176393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mihály Pituk. Cesàro summability in a linear autonomous difference equation. Proc. Amer. Math. Soc. 133 (2005) 3333-3339. MR 2161157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] O. Dosly, J. R. Graef and J. Jaros. Forced oscillation of second order linear and half-linear difference equations. Proc. Amer. Math. Soc. 131 (2003) 2859-2867. MR 1974343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Martin Bohner and Ondrej Doslý. The discrete Prüfer transformation. Proc. Amer. Math. Soc. 129 (2001) 2715-2726. MR 1838796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hailiang Liu and Jinghua Wang. Decay rate for perturbations of stationary discrete shocks for convex scalar conservation laws. Math. Comp. 66 (1997) 69-84. MR 1377663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hailiang Liu and Jinghua Wang. Nonlinear stability of stationary discrete shocks for nonconvex scalar conservation laws. Math. Comp. 65 (1996) 1137-1153. MR 1344617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mau-Hsiang Shih and Jinn Wen Wu. Question of global asymptotic stability in state-varying nonlinear systems . Proc. Amer. Math. Soc. 122 (1994) 801-804. MR 1204384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] V. Lj. Kocić and G. Ladas. Global attractivity in nonlinear delay difference equations . Proc. Amer. Math. Soc. 115 (1992) 1083-1088. MR 1100657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1